# SDR SIMA20130117005

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 32,187 hours, 29,849 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED & REPLACED THE WIRE CONNECTOR FOR SERVICE DOOR LIGHT IAW EMB 145 STANDARD WIRING PRACTICES MANUAL 20-21-00.   THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
